Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the two-realizability of chain complexes
HTML articles powered by AMS MathViewer

by Sushil Jajodia PDF
Proc. Amer. Math. Soc. 81 (1981), 125-128 Request permission

Abstract:

We give a sufficient condition which insures the realizability of a two-dimensional chain complex satisfying Wall’s condition by a two-dimensional CW-complex.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M20, 57M05
  • Retrieve articles in all journals with MSC: 57M20, 57M05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 125-128
  • MSC: Primary 57M20; Secondary 57M05
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589153-0
  • MathSciNet review: 589153